Existence results for fractional functional integrodifferential equations with nonlocal conditions in Banach spaces

Tom 97 / 2010

Zuomao Yan Annales Polonici Mathematici 97 (2010), 285-299 MSC: Primary 34K37, 34K30; Secondary 34A08, 34G20. DOI: 10.4064/ap97-3-7

Streszczenie

The paper establishes a sufficient condition for the existence of mild solutions of fractional functional integrodifferential equations with nonlocal conditions in Banach spaces. Our approach is based on Schaefer's fixed point theorem combined with the use of strongly continuous operator semigroups. As an application, we also consider a fractional partial functional integrodifferential equation.

Autorzy

  • Zuomao YanDepartment of Mathematics
    Hexi University
    Zhangye, Gansu 734000, P.R. China
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek